MAUDE Adverse Event Report: SIGNUS MEDIZINTECHNIK GMBH DIPLOMAT; PERCUTANEOUS TULIP

SIGNUS MEDIZINTECHNIK GMBH DIPLOMAT; PERCUTANEOUS TULIP
Model Number AB0030-55001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon reported about the post-surgery x-ray for a 2 level mis case ( l4-l5-s1) using diplomat.The x-ray film indicates that the diplomat mis tulip was not attached to the pedicle screw head at s1 position.There was no difficulty reported during the operation.The patient was reported with little pain (possible causes are surgery or detached implant).Disassembly of implant components and pain areknown risks/side effects indicated in the ifu.

Brand Name
DIPLOMAT
Common Device Name
PERCUTANEOUS TULIP
Manufacturer (Section D)
SIGNUS MEDIZINTECHNIK GMBH
industriestrasse 2
alzenau, bavaria 63755
GM  63755
Manufacturer (Section G)
PROCON MEDIZINTECHNIK GMBH
industriegebiet sued e8
alzenau, bavaria 63755
GM   63755
Manufacturer Contact
barbara peter
industriestrasse 2
alzenau, bavaria 63755
GM   63755
MDR Report Key18901900
Report Number1000615957-2024-00001
Device Sequence Number20804958
Product Code NKB
UDI-Device Identifier04047844023778
UDI-Public04047844023778
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K151704
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAB0030-55001
Device Catalogue NumberAB0030-55001
Device Lot NumberLH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Patient RaceAsian